# SDR 2024F00040

- Difficulty date: February 18, 2024
- Submitted: February 26, 2024
- Operation: General aviation
- Aircraft: N863CB
- Make and model: Pilats PC1247
- Aircraft serial: 862
- Aircraft time: 6,564 hours, 4,896 cycles
- System (JASC): 2430 · DC Generating System
- Part: Starter Gen
- Part number: 23085029
- Part serial: 97102
- Condition: Failed
- Location: Engine
- Part time: 3,333 hours, 21 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: E

## Discrepancy

DURING ENGINE START, STARTER-GENERATOR FAILED. STARTER-GENERATOR HAD 20.5 HOURS TSO. OVERHAUL WAS PERFORMED BY FREEDOM AERO, CRS 25FR283B, ON WORK ORDER W29131 DATED 03NOVEMBER2023.
